# SDR REXA2021100500767

- Difficulty date: August 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670396123
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER AFT CORNER DAMAGED (RED DOT).  JC:900-52-810-303 EMP#:1092 MID CARGO DOOR LOWER AFT CORNER REPAIRED IAW EA NO: CRJ952-11905
